Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Stomach pain on breathing, laughing, twisting. Physical training done. Fractured ribs?

Hi. My names XXXXX. And during Physical Training yesterday, I maxed out 100 sit ups. I hadn t exercised for about a week beforehand. And now, my stomach (below my boobs, where my stomach starts), sometimes on the right side, and sometimes on the left, started hurting. It began after Physical Training on Tuesday. It s Thursday, now. It hurts when I breathe deeply in, laugh, lie down, get up, twist or move it. Have I fractured my ribs, or tore my stomach muscles? Should I go to the Emergency Room? Help me please. /:
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that due to heavy exercise you got your abdomen muscles strained or pulled giving rise this problem.
If you exercise daily and regularly, this thing might not occurred.
Nothing to worry, take some analgesic, muscle relaxant medicine for 2-3 days.
Ok and take care.
Answered: Thu, 27 Feb 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor